James Numbers.
Mathematische Annalen, Tome 282 (1988) no. 2, pp. 395-422
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1988__282_2_164470,
author = {M.C. Crabb and K. Knapp},
title = {James {Numbers.}},
journal = {Mathematische Annalen},
pages = {395--422},
year = {1988},
volume = {282},
number = {2},
zbl = {0627.57026},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164470/}
}
M.C. Crabb; K. Knapp. James Numbers.. Mathematische Annalen, Tome 282 (1988) no. 2, pp. 395-422. http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164470/